# SDR FDEA201901260205

- Difficulty date: January 26, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,440 hours, 19,762 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: DC36E1415SX
- Condition: Burned
- Location: Fuel Ssytem
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL POWER LAMP DID NOT COME ON WHEN THE POWER SWITCH SET TO ARM POSITION & FOUND CB TRIPPED. CARRIED OUT TROUBLESHOOTING AS PER FIM 28-21-00 FOUND CONNECTOR P1-181 PINS BURNED. CONNECTOR P1-181 AND R5-181 REMOVED AND REPLACED AS PER SWPM 20-31-15 AND WDM 28-21-01, 28-22-05, 26-11-02, 34-43-01. CARRIED OUT LSDU OPERATIONAL TEST AS PER AMM 28-41-00-700-803 AND REFUEL CONTROL PANEL OPERATIONAL TEST AS PER AMM 28-41-95-4 FOUND SATISFACTORY. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
